# SDR NACA20040008

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,817 hours, 49,577 cycles
- Engine: Pwa JT8D7B
- Engine time: 64,555 hours, 54,200 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 17 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE WARNING LIGHT ON APPROACH.  RETARDED THROTTLE AND LIGHT WENT OUT.  FOUND 13TH STAGE BLEED DUCT CRACKED IN HALF AT COWL ANTI-ICE VALVE.  REPLACED DUCT.   FOUND 8TH STAGE CHECK VALVE LEAKING, AND 8TH STAGE DUCT IN STUB WING LEAKING.   REPLACED DUCTS AND CHECK VALVE.  CHECKED GOOD.
